Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 46, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2007, 8:16 PM CDT for Cass County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2007, 8:16 PM CDT (01:16 UTC)
- Expired
- Mar 27, 2007, 9:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Cass County, TX
The radar
The Shreveport radar (KSHV), 84 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:06 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Mar 27, 3:06 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 306 PM CDT TUE MAR 27 2007 .DISCUSSION... LOCALIZED ROTATING STORMS THIS AFTERNOON HAVE KEPT US BUSY. THE SEVERE WEATHER THREAT WILL LESSEN EARLY THIS EVENING...BUT WE WILL CONTINUE WITH THE TORNADO WATCH THROUGH THIS ISSUANCE OF THE ZONES. THE WEAK UPPER SYSTEM THAT CAUSED ALL THIS HAVOK...WILL CONTINUE TO MOVE NORTHEAST THROUGH NORTH ARKANSAS TONIGHT. WILL HAVE A BREAK FROM THE STORMS WEDNESDAY AND MOST OF THURSDAY BEFORE THE NEXT...STRONGER...SYSTEM MOVES OUR WAY. FRIDAY LOOKS TO BE AN ACTIVE DAY...WITH SEVERE WEATHER A POSSIBILITY. AFTER FRIDAY...ANOTHER QUITE PERIOD SHOULD OCCUR...IF WE HAVE THE TIMING OF THE NEXT SYSTEM CORRECT. TEMPERATURES FROM THE GUIDANCE LOOK GOOD...SO WONT VARY MUCH FROM THE GUIDANCE. && .AVIATION... SCATTERED TSRA ACROSS PORTIONS OF THE REGION THIS AFTN...THEREFORE WILL CONTINUE TEMPO WORDING FOR ALL SITES EXCEPT FOR NE TX. UPPER LEVEL STORM SYSTEM DIRECTLY OVERHEAD THUS...DO NOT EXPECT MUCH MORE REDEVELOPMENT ACROSS NE TX THROUGH THE TAF PERIOD. IN THE WAKE OF THE STORM SYSTEM...SOUTH WINDS CONTINUE WITH MVFR/IFR CEILINGS ONCE AGAIN LIKELY AREAWIDE LATE TONIGHT THROUGH THE MORNING HOURS WED WITH SOME VSBY PROBLEMS ALSO LIKELY. && .PRELIMINARY POINT TEMPS/POPS... SHV 62 84 63 81 / 20 0 0 20 MLU 60 83 61 83 / 30 0 0 10 DEQ 57 82 60 80 / 20 0 0 20 TXK 60 84 63 84 / 20 0 0 20 ELD 60 83 60 85 / 30 0 0 10 TYR 62 83 65 82 / 20 0 0 20 GGG 61 84 62 80 / 20 0 0 20 LFK 63 85 64 81 / 20 0 0 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/13
Hazardous weather outlook, Mar 27, 12:00 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAR 27 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-281100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 03
In the hours before
Local storm report, Mar 27, 4:12 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
412 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 19 SE BOSSIER CITY 32.32N 93.43W
03/27/2007 E0.75 INCH BOSSIER LA TRAINED SPOTTER
&&
12Local storm report, Mar 27, 4:17 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 9 SW ARCADIA 32.46N 93.03W
03/27/2007 E1.75 INCH BIENVILLE LA LAW ENFORCEMENT
&&
12Local storm report, Mar 27, 4:20 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
420 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 W ARCADIA 32.55N 92.94W
03/27/2007 E0.88 INCH BIENVILLE LA LAW ENFORCEMENT
&&
12Local storm report, Mar 27, 4:22 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
422 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL BOSSIER CITY 32.52N 93.66W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
CORNER OF BELLAIRE BLVD AND BARKSDALE BLVD. LASTED
APPROXIMATELY ONE MINUTE.
&&
12Local storm report, Mar 27, 6:11 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.88 INCH WEBSTER LA LAW ENFORCEMENT
&&
MBERRYLocal storm report, Mar 27, 6:50 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
650 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 16 E DE QUEEN 34.04N 94.06W
03/27/2007 E0.75 INCH HOWARD AR PUBLIC
HAIL FELL IN THE COMMUNITY OF GREENS CHAPEL.
0505 PM TSTM WND DMG DUBACH 32.70N 92.66W
03/27/2007 LINCOLN LA LAW ENFORCEMENT
TREES DOWNED.
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:19 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 56 min |
| Mar 27, 7:25 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 35 min |
| Mar 27, 7:30 PM CDT | Severe Thunderstorm Warning | SHV | Bossier | 60 min |
| Mar 27, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 60 min |
| Mar 27, 10:44 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.